# SDR C1HA200697021

- Difficulty date: November 25, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 3150 · Central Warning
- Part: Switch
- Condition: Failed
- Location: Flap Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

AFTER TAKEOFF DURING FLAP RETRACTION STEADY HORN SOUNDED WITH NORMAL FLAP AND GEAR INDICATIONS.  PULLED CB TO SILENCE HORN.  RESET CB DURING CRUISE.  DURING FLAP EXTENSION STEADY HORN SOUNDED AND STAYED ON UNTIL LANDING GEAR EXTENDED.  ALL NORMAL INDICATIONS FOR FULL FLAP AND GEAR PRIOR TO LANDING FOUND FLAP LANDING WARNING SWITCH INTERMITTENT, THEN HARD FAIL.  REMOVED AND REPLACED SWITCH IAW MM 31-26-12, ALL TESTS ON SWITCH  PERFORMED IAW MM 31-26-12.  ALSO DURING T/S, FOUND NR 2 THROTTLE SWITCH BAD.  REMOVED AND REPLACED SWITCH ON NR 1 W/O 120576, ALL CHECKS GOOD A/C OK FOR CONTINUED SERVICE.
